MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER CLEAR ADVANTAGE SPIRIT HYDRO SHEATH STYLE 2 32MM BX30; MEC

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER CLEAR ADVANTAGE SPIRIT HYDRO SHEATH STYLE 2 32MM BX30; MEC
Catalog Number 7323
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the sheaths kept coming off.The patient's wife stated there was either too much or not enough glue.The catheter kept falling off near where the leg bag was attached.This complaint is opened to address the "too much glue" issue.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿description/indication the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication do not use on irritated or compromised skin.Precaution do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply wash penis with mild soap and warm water.Dry thoroughly.Trim pubic hair if necessary.Open package at perforation.To remove plastic insert, squeeze catheter at the top of the white cone and pull to release.Unroll self-adhering catheter over penis.Gently squeeze the catheter to properly seal adhesive to the skin.Connect to collection bag.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." (b)(4).The device was not returned.
 
Event or Problem Description

Brand Name
ROCHESTER CLEAR ADVANTAGE SPIRIT HYDRO SHEATH STYLE 2 32MM BX30
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6818718
Report Number1018233-2017-04435
Device Sequence Number1026389
Product Code NNX
UDI-Device Identifier00801741071652
UDI-Public(01)00801741071652
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2021
Device Catalogue Number7323
Device Lot NumberJUAX0088
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by Manufacturer12/01/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1